# SDR 4DPA2023060700001

- Difficulty date: June 7, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 37,837 hours, 30,845 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED AFTER TO BLEED 1 LEAK, A/I FAILURE, WING A/I FAILURE, RAN QRH, COULDN'T GET PACK 2 BACK ON, THEN RETURNED TO HOU. CORR ACTION; MX PERFORMED SYSTEMS OPS CHECK OF THE BLEED 1, WING A/I, AND A/I FOUND SYSTEMS TO BE WORKING. BUT DID DISCOVER PACK 1 BLOWN DUCT IT WAS INITIALLY PUT ON MEL AND REPLACED PACK DUCT HOSE JOINT #8. OPS CHECK GOOD.
